ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Perturbative Corrections for Staggered Fermion Bilinears

Patel, Apoorva and Sharpe, Stephen (1992) Perturbative Corrections for Staggered Fermion Bilinears. [Preprint]


Download (312kB)


We calculate the perturbative corrections to fermion bilinears that are used in numerical simulations when extracting weak matrix elements using staggered fermions. This extends previous calculations of Golterman and Smit, and Daniel and Sheard. In particular, we calculate the corrections for non-local bilinears defined in Landau gauge with gauge links excluded. We do this for the simplest operators, i.e. those defined on a $2^4$ hypercube, and for tree level improved operators which live on $4^4$ hypercubes. We also consider gauge invariant operators in which the ``tadpole'' contributions are suppressed by projecting the sums of products of gauge links back in to the gauge group. In all cases, we find that the variation in the size of the perturbative corrections is smaller than those with the gauge invariant unimproved operators. This is most strikingly true for the smeared operators. We investigate the efficacy of the mean-field method of Lepage and Mackenzie at summing up tadpole contributions. In a companion paper we apply these results to four-fermion operators.

Item Type: Preprint
Additional Information: Nucl.Phys. B395 (1993) 701-732
Department/Centre: Division of Interdisciplinary Sciences > Supercomputer Education & Research Centre
Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Date Deposited: 25 Aug 2008
Last Modified: 19 Sep 2010 04:13
URI: http://eprints.iisc.ac.in/id/eprint/921

Actions (login required)

View Item View Item